# SDR EVCA202212200001

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Bell 206L-3
- Aircraft serial: 51201
- Aircraft time: 17,159 hours, 33,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL IN CABIN UPON TAKE OFF. NO DISCREPANCIES NOTED DURING INSPECTION. COULD NOT DUPLICATE.
